# SDR SWAA2019012128655

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 49,324 hours, 29,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4648
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE SKIRT TORN.  R&R SLIDE IAW MT.
